Bicep Tendon Rupture after Levaquin and Prednisone use

I was prescribed Levaquin and Prednisone together in june 2016 for tonsillitis /uvulitis, and

I experienced almost immediate arm pain from my elbow to my hand.

After 2 days I requested a substitution for the levaquin which I was given, and the pain gradually subsided but never left completely.

I in sept 2016 I ruptured the distal bicep tendon in my right arm. I had surgery to repair it 3 weeks ago and I am hopeful I will regain use of my right arm. Meanwhile the pain in my left arm is increasing and I have requested an MRI to check for left arm tendon damage.

My doctor claims they prescribe levaquin and prednisone 'all the time' I am looking for an interested attorney to discuss.

Comments for Bicep Tendon Rupture after Levaquin and Prednisone use

Click here to add your own comments

Levaquin and Prednisone
by: Kerri Knox, The Immune Queen

That they prescribe them together all the time does not mean that it's appropriate to do so. There are many studies that cite the dangers of these drugs that, obviously, your doctor did bother to research before he gave you the combination. In fact, tendonitis and tendon rupture, specifically, is increased when this combination is used.

Here is one study entitled A Case-Based Approach to Evaluate the Potential Risks Associated with Fluoroquinolones and Steroids that states,

"Research has demonstrated that the risk of tendinitis and tendon rupture associated with FQs is one of the highest in older adults who are concurrently treated with steroids. Health care providers and pharmacists involved in the treatment of older adults should be aware of this potential drug interaction, which may lead to serious side effects and safety concerns."

I wish you luck in your medical case and hope that you find both resolution in your health issues and in your case.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Follow up on my posting for levaquin/ prednisone tendon damage
by: Anonymous

As I wrote earlier I requested an MRI of my left arm after my distal bicep tendon in my right arm ruptured after being prescribed levaquin and prednisone together in june 2016.
The MRI of my left arm shows a tear in the distal bicep tendon in that arm as well.

I am told it is only a matter of time before that tendon ruptures also.

I spoke with attorneys all over this country and there is no legitimate legal action available( because of the warning printed on the package I am told).

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video